Aug 24, 2013
I'm currently on PI monotherapy and doing well. I have this regimen for a year now. I started with Atripla but developed a rash after 2 weeks and was withdrawn. My second regimen was Truvada, Reyataz and Norvir but I needed to stop due to kidney toxicity. Next option was Epzicom but I'm positive for the genetic mutation that increases the odds of an allergic reaction to the Ziagen. Now as far as this therapy works everything is fine but my concerns are a failure. I'm 100% adherent and I never missed a dose. If this therapy would stop working what other options are available? I don't have any resistance issues. My doc mentioned Combivir but I'm afraid of the AZT and its link to lipoatrophy. What drugs would you consider? Thanks for your advice.
Response from Dr. Henry
Avoiding resistance in your situation makes sense with the limitations available regarding NRTI choices. Might consider adding an integrase inhibitor such as raltegravir or the newly approved dolutegravir. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Blowjob From A Prostitute?
- Dry Cough After Sucking Penis Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.